Next Article in Journal
A Model for Determining Weight Coefficients by Forming a Non-Decreasing Series at Criteria Significance Levels (NDSL)
Next Article in Special Issue
On Sequential Fractional q-Hahn Integrodifference Equations
Previous Article in Journal
Algorithmic Analysis of Vesselness and Blobness for Detecting Retinopathies Based on Fractional Gaussian Filters
Previous Article in Special Issue
Extended Simulation Function via Rational Expressions

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 743

Article: Fractional Langevin Equation Involving Two Fractional Orders: Existence and Uniqueness Revisited
Authors: by Hossein Fazli, HongGuang Sun and Juan J. Nieto

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop